On bases in Banach spaces

Tom 170 / 2005

Tomek Bartoszyński, Mirna Džamonja, Lorenz Halbeisen, Eva Murtinová, Anatolij Plichko Studia Mathematica 170 (2005), 147-171 MSC: Primary 46B20; Secondary 03E75, 03E35. DOI: 10.4064/sm170-2-3

Streszczenie

We investigate various kinds of bases in infinite-dimensional Banach spaces. In particular, we consider the complexity of Hamel bases in separable and non-separable Banach spaces and show that in a separable Banach space a Hamel basis cannot be analytic, whereas there are non-separable Hilbert spaces which have a discrete and closed Hamel basis. Further we investigate the existence of certain complete minimal systems in $\ell _\infty $ as well as in separable Banach spaces.

Autorzy

  • Tomek BartoszyńskiDivision of Mathematical Sciences
    National Science Foundation
    4201 Wilson Blvd
    Arlington, VA 22230, U.S.A.
    e-mail
  • Mirna DžamonjaSchool of Mathematics
    University of East Anglia
    Norwich, NR4s 7TJ, UK
    e-mail
  • Lorenz HalbeisenTheoretische Informatik und Logik
    Universität Bern
    Neubrückstrasse 10
    3012 Bern, Switzerland
    e-mail
  • Eva MurtinováDepartment of Math. Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail
  • Anatolij PlichkoInstitute of Mathematics
    Cracow University of Technology
    Warszawska 24
    31-155 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek